Chaos of a coupled lattice system related with the Belusov-Zhabotinskii reaction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78333

Show full item record


Title: Chaos of a coupled lattice system related with the Belusov-Zhabotinskii reaction
Author: García Guirao, Juan Luis
Lampart, Marek
Date issue: 2010
Citation: Journal of mathematical chemistry. 2010, vol. 48, no. 1, p. 159-164.
URI: http://hdl.handle.net/10084/78333
ISSN: 0259-9791
1572-8897
DOI: 10.1007/s10910-009-9647-9
URI: http://dx.doi.org/10.1007/s10910-009-9647-9
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
J-MATH-CHEM-2010-48-1-159-lampart.pdf 142.7Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics